×

zbMATH — the first resource for mathematics

Exact bounds for norms of differentiable periodic functions in L metric. (English. Russian original) Zbl 0182.39401
Math. Notes 2 (1967), 839-843 (1968); translation from Mat. Zametki 2, 569-576 (1967).
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] N. P. Korneichuk, On extremal properties of periodic functions, Dopovidi AN UkrSSR, No. 8, 993?998 (1962).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.